# SDR DALA2024010200032

- Difficulty date: December 31, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 61,763 hours, 32,291 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 BENT CROSSBEAM INTERNAL STRUCTURE LOCATED BETWEEN FR26 AND STR38L TO STR41R IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED CROSSBEAM LOCATED BETWEEN FR26 AND STR38L TO STR41R IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (0134504)
